# SDR UPS98827406

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 36412571
- Condition: Corroded
- Location: Ws 728 & 741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT  WING L/E INTERNAL DOUBLER HAS HEAVY CORROSION AT STA XFS 728. 750 AND XFS741.250.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 3641257 AND SRM 51-1-20D.
